An interval type-2 fuzzy multiple echelon supply chain model.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Miller, Simon
dc.contributor.author John, Robert, 1955-
dc.date.accessioned 2010-05-06T15:37:33Z
dc.date.available 2010-05-06T15:37:33Z
dc.date.issued 2010
dc.identifier.citation Miller, S. and John, R. (2010) An interval type-2 fuzzy multiple echelon supply chain model. Knowledge-Based Systems, 23 (4), pp. 363-368. en
dc.identifier.issn 0950-7051
dc.identifier.uri http://hdl.handle.net/2086/3788
dc.language.iso en en
dc.publisher Elsevier en
dc.title An interval type-2 fuzzy multiple echelon supply chain model. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.knosys.2009.11.016
dc.researchgroup Centre for Computational Intelligence en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record